# SDR HDNA20220615002

- Difficulty date: June 15, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N918E
- Make and model: Bolkms BK117C2
- Aircraft serial: 9121
- Aircraft time: 4,496 hours, 11,185 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Breaker
- Part number: EN249520AM
- Condition: Arced
- Location: Zone 200
- Part time: 4,496 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT'S STATEMENT - ENROUTE BACK TO BASE THERE WAS AN UNUSUAL SMELL THAT WOULD EMANATE INTERMITTENTLY. I CONFIRMED WITH THE CREW THAT THEY COULD INDEED SMELL IT AS WELL SINCE IT WAS SLIGHT. IT WOULD OCCASIONALLY GO AWAY AND THEN RETURN SOMETIMES BRIEFLY AND WITH A SLIGHTLY STRONGER SMELL BEFORE GOING AWAY AGAIN. THERE WAS NO SMOKE, NO POPPED BREAKERS, AND NO ABNORMAL INDICATIONS WHATSOEVER. IT IS THE SEASON FOR AGRICULTURAL FIELDS TO HAVE CONTROLLED BURNS, BUT THIS DIDN'T SMELL LIKE THOSE AND WE HAD BEEN FLYING PAST THOSE EARLIER IN THE DAY. UPON POST FLIGHT I COULD FIND NOTHING ABNORMAL AND THE SMELL WAS GONE. THE CREW DESCRIBED IT AS ALMOST A BURNING HAZELNUT OR ALMOND SMELL TO THEM.  MAINTENANCE NOTED LOOSE CONNECTION AT #1 AVO C/B. ASSOCIATED WIRING AND C/B WERE REPLACED WITH A SUCCESSFUL SUBSEQUENT OPERATIONAL CHECK PERFORMED.
